Poison found in Navalny's body is also dangerous to those around him
News

Poison found in Navalny's body is also dangerous to those around him

21 August , 09:23SocietyPhoto: РБК
The poison found in the body of opposition leader Alexey Navalny is dangerous also to the people around him, said the politician's press secretary Kira Yarmysh. The chief doctor of the Omsk hospital said that Navalny is not transportable. His condition is serious.

- Ivan Zhdanov went to the press and said that a police officer in the hospital had just reported that a poison was found in Alexey's body, and it's dangerous not only for him, but also for those around him. The name is not spoken because it is "the secret of the investigation". Doctors do not respond to the message, - said Yarmysh.

Earlier, the director of FBK Zhdanov noted that "doctors stopped communicating normally".

Meanwhile, a special board flew out of Germany for Navalny. Chancellor Angela Merkel offered treatment for the oppositionist in Germany. In addition, she insists on an investigation into the incident.

"What is especially important now is to immediately start an investigation into how such a situation could arise. We will insist on this”, - Merkel said the day before.

Earlier, the United States stated that if the poisoning of Navalny is confirmed, this could affect relations between Washington and Moscow.

Navalny felt bad during the flight from Tomsk to Moscow. The plane made an emergency landing in Omsk, the politician was hospitalized. He slipped into a coma. Doctors call him unstable.

On the eve of the telegram channel Baza reported that Navalny could have been poisoned with sodium oxybutyrate. Sodium oxybutyrate - a substance, depending on the dose, can have an exciting or depressing effect on the nervous system. It causes depression of consciousness up to coma. In 2019, Alexey Navalny was already hospitalized in connection with an alleged poisoning in a Moscow special detention center, where he was serving a sentence for violating the procedure for organizing public events. In 2017, an unknown person threw an antiseptic on Navalny's face. Due to a chemical burn in his right eye, Navalny almost went blind and had to have an operation.

Found a typo in the text? Select it and press ctrl + enter